Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have had a red patchy inflamed rash on face. Skin biopsy showed yeast. Used elidel and vanicream. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2371 Questions
I have had a red patchy scaly inflamed rash on my face for about 6 months. sometimes it really flares others it is calmer but still there. I have seen 2 dermatologist, allergist and internist and no one has been able to determine exactly the cause. skin biopsy showed excessive yeast. I have used elidel, another expensive gel, vanicream and a dandruff shampoo on my face. Any suggestion?
Posted Tue, 25 Jun 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 4 hours later

Thanks for query .

The pictures suggest the possibility of seborrheic dermatitis. I would like to ask you a few questions before I give my final verdict.

What is your profession?
Any family history of similar disease?
What medicines you take for blood pressure and nd cholesterol?
Have you undergone tests for diabetes, thyroid functions and HIV?
Do you have rash on scalp? Do you have dandruff issues?
Do you have lesions in your arm pit and groin areas?
Do you use any beauty cream on face?

Awaiting your response...


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor